MAUDE Adverse Event Report: TIANJIN EMPECS MEDICAL DEVICE CO., LTD. CARETOUCH; BLOOD GLUCOSE TEST SYSTEM

TIANJIN EMPECS MEDICAL DEVICE CO., LTD. CARETOUCH; BLOOD GLUCOSE TEST SYSTEM
Model Number CT210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer complaint: after few round of testing, looks like the kits having accuracy issue, see attached photo, 2 blood tests from same finger, within a minute, showing 93mg/dl and 115mg/dl.

Brand Name
CARETOUCH
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
TIANJIN EMPECS MEDICAL DEVICE CO., LTD.
no. 35 and 37, yingcheng stree
hangu binhai new area
tianjin, 30048 0
CH  300480
MDR Report Key16491856
Report Number3016774562-2023-00615
Device Sequence Number6759048
Product Code NBW
UDI-Device Identifier00370393210202
UDI-Public00370393210202
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCT210
Device Catalogue NumberB076VSN7TR
Distributor Facility Aware Date02/10/2023
Date Report to Manufacturer02/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown